標題: Dynamic analysis of a two-gyro Anschutz compass
作者: Ge, ZM
Jen, CW
Ku, FN
交大名義發表
機械工程學系
National Chiao Tung University
Department of Mechanical Engineering
關鍵字: gyrocompass;Anschutz compass;stability
公開日期: 1-一月-1997
摘要: In this paper, the dynamics of the two-gyro Anschutz compass in two cases, i.e. the earth spin velocity and zero vehicle velocity case, as well as the earth spin velocity and non-zero vehicle case, are studied. The detailed exact equations of motion of this compass are obtained by Lagrange's equations. The system is studied by the linear approximation method, and these equations are solved as eigenvalue problems. The stabilities of these motions are also discussed. The analytical stabilities for two cases from the linear approximation method are checked by the numerical solutions.
URI: http://hdl.handle.net/11536/846
ISSN: 0954-4062
期刊: PROCEEDINGS OF THE INSTITUTION OF MECHANICAL ENGINEERS PART C-JOURNAL OF MECHANICAL ENGINEERING SCIENCE
Volume: 211
Issue: 3
起始頁: 239
結束頁: 250
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XL96600007.pdf